# SDR SWAA2021081502704

- Difficulty date: July 16, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 73,319 hours, 43,208 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TRACK AT ACB BS787 - BS867 RBL13 WL160. / ACB CARGO TRACK AT BS787-BS867 RBL13 WL160 WILL BE REPLACED ON CUSTOMER CARD U194211.
